To populate Scholarly, sign in here .


Title Convergence theorems in the sense of Vitali and Lusin for the Ito-Henstock integral
Posted by Mhelmar Labendia
Authors Labendia, Mhelmar; Arcede, Jayrold
Publication date 2021
Journal Proceedings of the Singapore National Academy of Science
Volume 15
Issue 1
Pages 23-34
Publisher World Scientific
Abstract In this paper, we formulate a version of convergence theorem using double Lusin condition and a version of Vitali convergence theorem for the Ito-Henstock integral of an operator-valued stochastic process with respect to a Q-Wiener process.
Index terms / Keywords Ito-Henstock integrable; Vitali convergence theorem; double Lusin condition; Q-Wiener process.